# SDR CA111031001

- Difficulty date: October 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR19122T
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON T/O ROLL PILOT ABORTED DUE TO SIGNIFICANT VIBRATION FROM NOSE AREA.  AFTER ABORTED T/O AND RETURN TO BLOCKS, ACFT WAS NOTED WITH NR 2 NOSE WHEEL TREAD SEPARATION ADDITIONAL DAMAGE INCLUDED.  RT AFT NOSE DOOR CONNECTING ROD BROKEN. TAXI LIGHT HARNESS PULLED.  SEVERAL LARGE DENTS ON BELLY EXTENDING APPROX 5 FT AFT.
